I'm type 1 and was prescribed Invokana 100 mg for 5 days, however I switch to 300 mg tomorrow. I've noticed a lot of people say they have a decreased appetite, however, I've noticed my hunger has increased. Wondering if anyone has had this experience? I exercise 2 hours/day but this has been my routine for quite some time. On a side note regarding the feminine itch, I realize I've only been on it less then a week, but my endo suggested I purchase something called "Renew Life Ultimate Flora Vaginal Health 50 Billion daily probiotic" and so far, so good.
Hi yes!! I have been on it for around a week and my appetite seems to have increased substantially. It's ALL day every day. It's very intense too. I'm thinking about calling my doctor about it. I'm also taking a pro biotic as well. I think I may have to stop taking it.
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Sep 2014 • 2 answers
Updated 3 Nov 2017 • 3 answers
Updated 8 Mar 2015 • 2 answers
Updated 2 Feb 2016 • 2 answers
Updated 20 Mar 2018 • 3 answers